# SDR SWAA2022022367098

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERNAL SKIN FWD EDGE BUTT JOINT BS1016 AND STR 21L / [01] REMOVED DECORATIVE EXTERIOR PAINT AT DISCREPANCY AREA TO FOM PER AMM 51-21-11;[10] EVALUATED DAMAGE ON FUSELAGE SKIN L=5.7'; W=2.0'; D=0.011'. ORIGINAL THICKNESS 0.071' [REF SRM 53-70-01-0I-1 FIG 5] REMAINING 0.060'. DAMAGE OUT OF LIMITS PER SRM 53-00-01-1A-1 FIG 103 DETAIL D & E;[11] VERIFIED CORRECTIVE ACTION 10;[12] APPLIED DECORATIVE EXTERIOR PAINT AT DISCREPANCY AREA PER AMM 51-21-99;[13] VERIFIED CORRECTIVE ACTION 12.;[14] AS PER EA 22-153-00411; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[15] VERIFIED ITEM 14 CORRECTIVE ACTIONS.
